cqu_7102+SOURCE1+SOURCE1.2.pdf (364.06 kB)

Robust H∞ filter design of uncertain descriptor systems with discrete and distributed delays

Download (364.06 kB)
journal contribution
posted on 06.12.2017, 00:00 by Dong YueDong Yue, Qing-Long HanQing-Long Han
The robust H∞ filtering problem for a class of continuous-time uncertain linear descriptor systems with time-varying discrete and distributed delays is investigated. The time delays are assumed to be constant and known. The uncertainties under consideration are norm-bounded, and possible time-varying, uncertainties. Sufficient condition for the existence of an filter is expressed in terms of strict linear matrix inequalities (LMIs). Instead of using decomposition technique, a unified form of LMIs is proposed to show the exponential stability of the augmented systems. The condition for assuring the stability of the “fast” subsystem is implied from the unified form of LMIs, which is shown to be less conservative than the characteristic equation based conditions or matrix norm-based conditions. The suitable filter is derived through a convex optimization problem. A numerical example is given to show the effectiveness of the method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

52

Issue

11

Start Page

3200

End Page

3212

Number of Pages

13

eISSN

1941-0476

ISSN

1053-587X

Location

USA

Publisher

Institute of Electrical and Electronics Engineers

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Informatics and Communication; Nanjing Shi fan da xue;

Era Eligible

Yes

Journal

IEEE Transactions on Signal Processing